|Table of Contents|

K-Hamiltonian Property in a Connected, Locally K-Connected and K1, 3-Free Graph----A New Proof of Conjecture of Broersma and Veldman.

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
1991年01期
Page:
1-5
Research Field:
Publishing date:

Info

Title:
K-Hamiltonian Property in a Connected, Locally K-Connected and K1, 3-Free Graph----A New Proof of Conjecture of Broersma and Veldman.
Author(s):
-
Keywords:
-
PACS:
-
DOI:
-
Abstract:
-

References:

-

Memo

Memo:
-
Last Update: 2013-04-29